Supplements That Lower Serotonin Or Melatonin

I’m on Abilify which makes me very tired and it seems this is because it raises serotonin which turns into melatonin which makes you tired. Does anyone know any supplements that lower the serotonin or melatonin inside your brain?

Do you take abilify at night or during the day? (I take it during the day and it doesn’t make me tired)

I take a 250 mg shot at the beginning of the month and it slowly disperses in me and is always in me.

1 Like

Ah. I don’t know anything about the injection.

The medicine in the injection should be the same as the pill form.

1 Like

How many mg of Abilify do you take each day?

1 Like

I don’t think you can compare the mg of the pills to the injection. But I take 15mg a day.

@Mountainman and @anon54386108 take the abilify injection. Maybe they can offer some advice or share their experiences.

1 Like

I took 400 at the start my injection and now down to 200

I think my injection releases anywhere from 6 to 9 mg in me every day. I don’t understand when i’m on this low a dose i’m real tired all the time and you take 15 mg a day and aren’t tired.

are you tired from 200?

I’m on abilify injection, 400mg,

Sleepiness wasn’t a side effect for me.

How long have you been on the 400 mg injection? I don’t understand why I’m tired on it while you aren’t. I know it’s the abilify making me tired because it is the only mind-affecting medication I take.

I sleep a lot, not sure if it is meds or just me

I’ve been on it a year.

If anything I found it activating,

Had to start taking klonopin to counteract it.

I was on abilify a few years ago. I think it isn’t as bad as some APs but only Vraylar works for me. Risperdal is my second favorite…

I don’t understand how this is possible. I’m real tired all the time from a 250 mg shot while at the same time you get more alert from a 400 mg Abilify shot. Perhaps I’m looking at my situation the wrong way and maybe what’s actually making me real tired is the fact that I’m somewhat overweight and not nearly as active as I used to be. My height is 5 and a half feet and my weight is 195 pounds. What is your height and weight? Do you think me being overweight is the real cause of my drowsiness? I always thought it was the Abilify because one of the main side effects of it is: “may cause drowsiness, take care when driving a vehicle or operating machinery.”

I’m 5’9" and around 180,

Also, I’m a woman.

I would try being more active and see if you experience less drowsiness.

Why does Vraylar work better for you than Abilify?

Based off your height and weight it seems I need to lose quite a bit of weight and be more active to be closer to where I should be. One of the main problems for me with trying to be more active is I like to take walks but I haven’t had many opportunities to take walks for a while because it’s winter now and I live in Wisconsin and it’s very cold outside and if I tried taking a walk I could slip on the ice.

I always complained that APs caused my negative symptoms but Vraylar seems to reduce/minimize my negatives and thus helps my mood. I still have positive symptoms no matter what med I take. Vraylar ups dopamine when it is low and decreases it when high.

Most doctors still quote the dopamine hypothesis and stay silent on the ndma receptors.

I take sarcosine and l theanine too.

I take buspar. I haven’t really been taking my trazodone because I’m sleeping well.

Abilify feels similar to vraylar. Both can be activating. Sometimes I get anxiety.

A lot of my hospitalizations were from negative symptoms.

Vraylar is newer and very expensive without insurance.